# SDR UALA2009051801412

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146914
- Part serial: G436
- Condition: Unserviceable
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE, LEAKING FROM ACTUATOR ASSY WILL REMOVE AND REPLACED ALL PISTON O-RINGS, BACK-UP RINGS AND SEALS BEFORE RETURNING VALVE ASSEMBLY TO SERVICE.  BOTTLE WAS REPLACED WITH NEW BOTTLE FROM STOCK.
